# SDR NSVA200600241

- Difficulty date: December 28, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 22,707 hours, 34,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 1015210305
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AND R FLAP SAFETY (SWITCH LINKS LOOSE) MOTOR INOP.  REMOVED AND REPLACED L AND R SAFETY LINKS IAW BMM 27-50-00 RAN FLAPS, OPS CK GOOD P/N 101-521030-5.  REMOVED AND REPLACED FLAP MOTOR IAW B1900 MM CH 27-5003-211, OPS CHECK IAW B 1900, PN ON/OFF 100-524073-1 SN ON 4279, SN OFF 3682.
